# SDR AALA202208152327

- Difficulty date: August 11, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737
- Aircraft serial: 31257
- Aircraft time: 15,762 hours, 6,530 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481053
- Part serial: 1715H7671
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 7,177 hours, 2,849 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 SIDE WINDOW DELAMINATED. REPLACED L2 WINDOW PER WORK CARD 08L21056001.
